# SDR CALA2024082102248

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,229 hours, 31,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 531335A4R00
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07639 REQUIRES UPDATED ECRA.  CLEARING LP.RII INSPECTION C/W BY HAECO LCQ INSP LC-66 QC RECORDS UPDATE PLANNING TO CONTACT ENGINEERING AFTER 68,165 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 69,165 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE PART 2B INSPECTION REQUIREMENTS. REF LP 8992617. FOR HOLE A LOCATED ON THE HORIZONTAL FLANGE AS IDENTIFIED IN FIGURE 8 PER PART 2B OF THE LATEST REVISION OF ECRA 5311-03261, OK TO CARRY "FOR HOLE #A LOCATED ON THE HORIZONTAL FLANGE AS IDENTIFIED IN FIGURE 8,
